# SDR CALA2014081101089

- Difficulty date: August 6, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N35260
- Make and model: Boeing 737824
- Aircraft serial: 30855
- Aircraft time: 44,630 hours, 14,386 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 146139
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SPT EMER EXIT LIGHT ON AFT GALLERY LT SIDE AT SERVICE DOOR IS INOPERABLE.  R & R EMER EXIT LIGHT BATTERY PACK IAW AMM 33-51-00.  OPERATIONS CHECKED GOOD.
